Formal groups and p-adic interpolation
Journées arithmétiques de Caen, Astérisque no. 41-42  (1977), p. 55-65
@incollection{AST_1977__41-42__55_0,
     author = {Katz, Nicholas M.},
     title = {Formal groups and $p$-adic interpolation},
     booktitle = {Journ\'ees arithm\'etiques de Caen},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {41-42},
     year = {1977},
     pages = {55-65},
     zbl = {0351.14024},
     mrnumber = {441928},
     language = {en},
     url = {http://www.numdam.org/item/AST_1977__41-42__55_0}
}
Katz, Nicholas M. Formal groups and $p$-adic interpolation, in Journées arithmétiques de Caen, Astérisque, no. 41-42 (1977), pp. 55-65. http://www.numdam.org/item/AST_1977__41-42__55_0/

1. J. Ax, Zeroes of Polynomials over Local Fields - The Galois Action, J. Algebra 15 (1970), 417-428. | Article | MR 263786 | Zbl 0216.04703

2. A. Hurwitz, Über die Entwicklungskoeffitzienten der Lemniscatischen Funktionen, Math. Ann. 51 (1899), 196-226. | Article | JFM 29.0385.02 | MR 1511022

3. N. Katz, The Congruences of Clausen-von Staudt and Kummer for Bernoulli Hurwitz Numbers, Math. Ann. 216 (1975), 1-4. | MR 387293 | Zbl 0303.10028

4. N. Katz, The Eisenstein Measure and p-adic Interpolation, to appear in Am. J. Math. | MR 485797 | Zbl 0375.12022

5. N. Katz, P-adic L-Functions Via Moduli of Elliptic Curves, in Algebraic Geometry, Arcata 1974, Proc. Symp. Pure Math. 29, A.M. S. Providence (1975), 479-506. | Article | MR 432649 | Zbl 0317.14009

6. H. Lang, Kummersche Kongruenzen für die normierten Entwicklungskoeffitzienten der Weierstrass'schen p-Funktion, Abh. Math. Sem. Hamburg 33 (1969), 183-196. | Article | MR 262170 | Zbl 0183.31304

7. S. Lichtenbaum, On p-adic L-functions associated to elliptic curves. | Zbl 0425.12017

8. K. Mahler, An Interpolation Series for a Continuous Function of a p-adic variable. J. Reine Ang. Math. 199 (1958), 23-34. | MR 95821 | Zbl 0080.03504

9. G. Robert, Nombres de Hurwitz et Unités Elliptiques, to appear. | MR 521636 | Zbl 0409.12008

10. S. Sen, On Automorphisms of Local Fields, Ann. Math. (2) 90 (1969), 33-46. | Article | MR 244214 | Zbl 0199.36301

11. J. Tate, p-divisible groups, in Proc. Conf. Local Fields (Driebergen, 1966), Springer, Berlin (1967). | Article | MR 231827 | Zbl 0157.27601

12. J. Tate, Letter to J.-P. Serre dated January 12, 1965.